# SDR UIEA2013062600343

- Difficulty date: June 26, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37562
- Aircraft time: 4,745 hours, 880 cycles
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Condition: Inoperative
- Location: Fire Detector
- Component: Fire Detector
- Component part number: 355010
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

"CARGO DET AFT 28" STATUS MESSAGE APPEARED 40 MINUTES INTO FLIGHT FOLLOWED BY "FIRE CARGO AFT" & 20 MINUTES LATER.  QRH EMERGENCY CHECKLIST FOLLOWED AND FLIGHT DIVERTED TO IAD.  ON ARRIVAL, THE LOWER AFT CARGO BAY WAS INSPECTED AND FOUND THAT THERE WAS NO EVIDENCE OF FIRE. THE LOWER CARGO SMOKE DETECTOR CONTROLLER WAS REPLACED IAW AMM 26-16-06-400-801 AND EO 4826A003.  AN OVERWEIGHT LANDING INSPECTION ACCOMPLISHED AMM 05-51-39 WITH NO FINDINGS.
